Advertisement

On a property of Toeplitz operators on Bergman space with a logarithmic weight

  • Houcine SadraouiEmail author
  • Borhen Halouani
Article
  • 23 Downloads

Abstract

An operator T on a Hilbert space is hyponormal if T*T-TT* is positive. In this work we consider hyponormality of Toeplitz operators on the Bergman space with a logarithmic weight. Under a smoothness assumption we give a necessary condition when the symbol is of the form \(f+\overline{g}\) with f, g analytic on the unit disk. We also find a sufficient condition when f is a monomial and g a polynomial.

Keywords

Toeplitz operator Weighted Bergman spaces Hyponormality Positive matrices 

Mathematics Subject Classification

Primary 47B35 47B20 Secondary 15B48 

Notes

References

  1. 1.
    Ahern, P., Cuckovic, Z.: A mean value inequality with applications to Bergman space operators. Pac. J. Math 173(2), 295–305 (1996)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Axler, S.: Bergman spaces and their operators. In: Surveys of some recent results in operator theory, Vol.1, Pitman Research Notes in Math, Vol.171, Longman, Harlow, pp. 1–50 (1988)Google Scholar
  3. 3.
    Axler, S.: Bergman space, the Bloch space and commutators of multiplication operators. Duke Math. J. 53, 315–332 (1986)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Cowen, C.: Hyponormal and subnormal Toeplitz operators, in Surveys of Some Results in Operator Theory, Vol.1, Pitman Research Notes in Math, Vol.171, Longman, Harlow, pp. 155–167 (1988)Google Scholar
  5. 5.
    Cowen, C.: Hyponormality of Toeplitz operatos. Proc. Am. Math. Soc. 103, 809–812 (1988)CrossRefGoogle Scholar
  6. 6.
    Douglas, R.: Banach Algebra Techniques in Operator Theory. Academic Press, New York (1972) zbMATHGoogle Scholar
  7. 7.
    Douglas, R.: On majorization, factorization, and range inclusion of operators on Hilbert space. Proc. Am. Math. Soc. 17, 21–32 (1966)MathSciNetGoogle Scholar
  8. 8.
    Grenander, U., Szegö, G.: Toeplitz Forms and Their Applications. University of California Press, Berkeley (1958)CrossRefGoogle Scholar
  9. 9.
    Sadraoui, H.: Hyponormality of Toeplitz operators and composition operators, Thesis, Purdue University (1992)Google Scholar
  10. 10.
    Zhu, K.: Operator Theory in Function Spaces. Dekker, New York (1990)zbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics, College of SciencesKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations